Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Day 41!

So im like really starting to clear up now. My skin is flaky and my lips are peeling and its gross because my friend actually said something about it to me. I use lots of lip balm too. I use a stereroid lip balm 3-4 times a week as directed by my dermatologist. It only seems to help when its actually on my lips. I only have a few very small zits on my face. There are alot of red marks though and they will take time to heal. I use the Olay Pro-X cleansing brush and I think it works better than my Clarasonic no lie!!!!! I had something scary happen tonight where it was like really hard to see for about 30 minutes. It says on the box this can happen suddenly but I was so scared I almost decided to stop taking Accutane. If I experience any other scary side effects im going to stop taking it or get my dose lowered. Still taking two 40 Mg pills a day morning and night and my skin feels very tight. The Olay Pro-X gets off all the dead skin cells and my glycolic moisturizer is helping tremendously! On my first blog entry I talked about getting laser surgery after Accutane. I heard alot of horror stories about laser surgery like peoples skin losing pigment. I think Ill just do a series of chemical peels over an extended period of time. Thanks for reading my blog and please follow it!!!!! Ill update again soon!!

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now